# SDR GTIA2023032337058

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 17,791 hours, 7,703 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 7090449
- Condition: Fault Message
- Part time: 12,902 hours, 5,537 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"FUEL R WING TK OVERFLOW PERFORMED ECAM ACTIONS AND COM PROCEDURES THE C/B TRIPPED ON OVHD PNL FOR RT WING FUEL TRANSFER VALVE. -REF. TSM 28-15-00-810-806-A. R&R RH XFR VALVE ACTUATOR (12QP) & RELAYS (5QP) AND (6QP) AT 103VU. OPS CHECK GOOD, NO FAULTS DETECTED. A/C OK FOR CONTINUED SERVICE. 
NK2512 (25-MAY-23)
NK511 (20-OCT-23)"
